# SDR QXEA2011050600316

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 763.602 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C4 - INTERNAL FUSELAGE UNDERFLOOR AT STATION X763.602 ABOVE STRINGER 31 LT SEAT TRACK HAS CORROSION AROUND SCREW HOLE.  REMOVED CORROSION IAW RD 8/4-53-884, REMAINING THICKNESS OUT OF LIMITS PER RD8/4-53-884.  REMOVED SEAT TRACK NR 9 IAW SRM 51-42-05-02-01.  PREPARED FOR INSTALL AND INSTALLED NEW NR 9 SEAT TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-25-10-02-01, 51-40-10-02-01, 51-42-05-02-01 AND 51-41-05-02-01.
